# SDR SWAA043389

- Difficulty date: November 19, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 31,991 hours, 27,370 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Relay
- Part number: RH5510
- Condition: Faulty
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING ROTATION ACFT LOST ALL N1, EGT INDS, & ANNUNCIATOR LIGHTS.  LANDING GEAR LEVER WOULD NOT MOVE UP.  REMOVED AND REPLACED R1 RELAY, (BAT BUS AUTO RELAY) PER MM.
